Publication

Back to overview

Ideal polyhedral surfaces in Fuchsian manifolds

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Author Prosanov Roman,
Project Discrete curvature and rigidity
Show all

Original article (peer-reviewed)

Journal Geometriae Dedicata
Volume (Issue) 206(1)
Page(s) 151 - 179
Title of proceedings Geometriae Dedicata
DOI 10.1007/s10711-019-00480-y

Open Access

URL http://doi.org/10.1007/s10711-019-00480-y
Type of Open Access Publisher (Gold Open Access)

-